T3 is it working?

Hi all , would love some info/feedback again please! I hypothyroidism and I strongly suspect adrenal fatigue. I've had some good advice on here and am now self medicating with T3. I do feel a bit better but not sure if I'm on the right track. I started on 6.25 of T3 a couple of weeks ago, as advised on here. Then last Thurs I upped it to 12.5 ,which I've been taking in one dose per day. I've been constipated for 2 or 3 days but that could be IBS . My sleep is terrible, and has been for quite a while now. Also I've had some emotional upheaval over the weekend. That has settled down now. ( the upheaval)

I am also taking lots of vitamins, again as advised on here and am eating a much more healthy diet. I basically want to know should I just carry on with what I'm doing, or change it in some way? Many thanks.

13 Replies

oldestnewest
  • Sounds good to me! But, of course, you're still on a very low dose. Things will improve as the dose gets higher.

    For the constipation, it could very well be that you're low in magnesium - are you taking any? And if you take it at night, that should help you sleep better.

  • Thanks. I think there's magnesium in one of the pills! Lol I will check.

  • Sueoathall, you're on track, it'll take up to six weeks to feel the benefit of T3.

    Magnesium and 1-2,000mcg vitamin C may help with constpation. You can take magnesium to tolerance ie build up until bowels become loose and then cut back to the previous dose.

  • Thanks clutter ,you always come back to help me! Very much appreciated. I am on vit c , high dose but I will check on that and the magnesium. Will give it a try X

  • How much magnesium would you suggest?

  • About 400 gm, see how it goes.

  • Thanks very much X

  • Try Magnesium l threonate from lifeextension, after all my digging round the net, have come up with the conclusion that this one, is absorbed better than any other magnesium. There are 90 tabs, supposed to take 3 daily, but I only take 1, Vitamin k2 mk7 and vitamin d3 10000 iu daily, they work synergistically, as taking the levo will eventually give us osteoporosis.

  • Thanks lang, is this as well as T3 and Levo ? Or instead of? X

  • I haven't bought the T3 yet, going to Crete on the 14th July, will buy straight away, and start my self medication. My appt with my endo, who I have seen before and refused me T3, will be probs 3 months hence. Getting my T3 and Free T3 bloods done on Tuesday of next week, so I will have a measure of them before I start dosing myself. According to most people, seems that I should knock the levo down to 75mcg, which I think will do 25 per week, once I start on the T3, the tabs will be 25mcg, so think that by all accounts, should halve the tablet, and if I feel jittery, will halve it again, and build it up. It will be the same as here, just by trial only, but at least I won't have to wait till the docs tell me how I should feel, I'll know myself. Just the same as checking the weather forecast, best to look out the window!! Yes taking these supplements is as well as levo, and I will continue taking them with the T3, but might just stop the Siberian ginseng, it does keep me functioning though, helps massively with the brain fog.

  • You're probably not on enough. I was on T3-only for over a year. As a result of that experience, I learned that I needed to take about 0.82mcg T3 per kg body weight, to feel good. (I weigh 76kg; took 5*12.5mcg doses each day). Of course, you may require less or more to feel well. For comparison, the T4-only full replacement dose is about 1.7mcg per kg body weight.

    Keep in mind that T3 taken in the wee hours supports normal adrenal function; it can have a very positive effect on sleep. See "T3CM" (T3 Circadian Method) at StopTheThyroidMadness.com.

  • Thanks

  • I seem to have another problem now! Could it be related to the T3 that I'm taking?

    I get discomfort or pain when I eat or drink. It's in the area just above my boobs in the middle. Also bit painful in my throat. Been going on for about 3 or 4 days. Any views please?

You may also like...